# SDR HALA2009052100184

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,607 hours, 16,935 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WEATHER RADAR WILL NOT TEST.  RESET WX RADAR C/B FOR LT SIDE.  OPERATION NOW TEST NORMAL.
